MathSciNet Relay Station
MathSciNet bibliographic data
MR2077484 (2005e:17021) 17B37 (20G42)
Bédard, Robert On tight monomials in quantized enveloping algebras. Represent. Theory 8 (2004), 290–327 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement